# SDR SWAA2025022899445

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 16,914 hours, 7,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT EMERGENCY EXIT INDICATOR LIGHT INOP <[01].  01 - REMOVED AND REPLACED LEFT FWD OVERWING EXIT EMERGENCY EXIT INICATOR LIGHT ASSY PER [AMM 33-51-01-960-802-MAX (EXIT SIGN - LIGHT ASSEMBLY REPLACEMENT - PERMANENT)].
